Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 603180, 10 pages
http://dx.doi.org/10.1155/2014/603180
Research Article

Upper Bound of Second Hankel Determinant for Certain Subclasses of Analytic Functions

1School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China
2Department of Mathematics, Wuyi University, Jiangmen, Guangdong 529020, China

Received 19 March 2014; Accepted 25 May 2014; Published 5 June 2014

Academic Editor: V. Ravichandran

Copyright © 2014 Ming-Sheng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Graham and G. Kohr, Geometric Function Theory in One and Higher Dimensions, Marcel Dekker, New York, NY, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  2. K. Sakaguchi, “On a certain univalent mapping,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. N. Das and P. Singh, “On subclasses of schlicht mapping,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 8, pp. 864–872, 1977. View at Google Scholar · View at MathSciNet
  4. Z. G. Wang and Y. P. Jiang, “On certain subclasses of close-to-convex and quasi-convex functions with respect to 2k-symmetric conjugate points,” Journal of Mathematics and Applications, vol. 29, pp. 167–179, 2007. View at Google Scholar · View at MathSciNet
  5. Z. G. Wang, C. Y. Gao, M. S. Liu, and M. X. Liao, “On subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points,” Advances in Mathematics, vol. 38, no. 1, pp. 44–56, 2009. View at Google Scholar · View at MathSciNet
  6. T. V. Sudharsan, P. Balasubrahmanyam, and K. G. Subramanian, “On functions starlike with respect to symmetric and conjugate points,” Taiwanese Journal of Mathematics, vol. 2, no. 1, pp. 57–68, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Pommerenke, “On the coefficients and Hankel determinants of univalent functions,” Journal of the London Mathematical Society, vol. 41, pp. 111–122, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. W. Noonan and D. K. Thomas, “On the Hankel determinants of areally mean p-valent functions,” Proceedings of the London Mathematical Society, vol. 25, pp. 503–524, 1972. View at Google Scholar · View at MathSciNet
  9. C. Pommerenke, “On the Hankel determinants of univalent functions,” Mathematika, vol. 14, pp. 108–112, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. I. Noor, “On the Hankel determinants of close-to-convex univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 447–481, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. I. Noor, “On certain analytic functions related with strongly close-to-convex functions,” Applied Mathematics and Computation, vol. 197, no. 1, pp. 149–157, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. I. Noor, “Hankel determinant problem for the class of functions with bounded boundary rotation,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 28, no. 8, pp. 731–739, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. W. UI-Haq and K. I. Noor, “A certain class of analytic functions and the growth rate of Hankel feterminant,” Journal of Inequalities and Applications, vol. 2012, article 309, 2012. View at Google Scholar
  14. M. Arif, K. I. Noor, and M. Raza, “Hankel determinant problem of a subclass of analytic functions,” Journal of Inequalities and Applications, vol. 2012, pp. 22–27, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Arif, K. I. Noor, M. Raza, and W. Haq, “Some properties of a generalized class of analytic functions related with Janowski functions,” Abstract and Applied Analysis, vol. 2012, Article ID 279843, 11 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. Ehrenborg, “The Hankel determinant of exponential polynomials,” The American Mathematical Monthly, vol. 107, no. 6, pp. 557–560, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. W. Layman, “The Hankel transform and some of its properties,” Journal of Integer Sequences, vol. 4, no. 1, pp. 1–11, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. W. K. Hayman, “On the second Hankel determinant of mean univalent functions,” Proceedings of the London Mathematical Society, vol. 18, no. 3, pp. 77–94, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “The Fekete-Szegö coefficient functional for transforms of analytic functions,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 119–142, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. M. Ali, V. Ravichandran, and S. Supramaniam, “Coefficient bounds for p-valent functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 35–46, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  21. T. Hayami and S. Owa, “Coefficient estimates for analytic functions concerned with Hankel determinant,” Fractional Calculus & Applied Analysis, vol. 13, no. 4, pp. 367–384, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Hayami and S. Owa, “Generalized Hankel determinant for certain classes,” International Journal of Mathematical Analysis, vol. 4, no. 52, pp. 2573–2585, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. V. Krishna and T. Ramreddy, “Hankel determinant for p-valent starlike and convex functions of order α,” Novi Sad Journal of Mathematics, vol. 42, no. 2, pp. 89–102, 2012. View at Google Scholar · View at MathSciNet
  24. T. Hayami and S. Owa, “Hankel determinant for p-valently starlike and convex functions of order α,” General Mathematics, vol. 17, no. 4, pp. 29–44, 2009. View at Google Scholar · View at MathSciNet
  25. T. Hayami and S. Owa, “Applications of Hankel determinant for p-valently starlike and convex functions of order α,” Far East Journal of Applied Mathematics, vol. 46, no. 1, pp. 1–23, 2010. View at Google Scholar · View at MathSciNet
  26. A. Janteng, S. A. Halim, and M. Darus, “Coefficient inequality for a function whose derivative has a positive real part,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 2, pp. 1–5, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for starlike and convex functions,” International Journal of Mathematical Analysis, vol. 1, no. 13, pp. 619–625, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. Janteng, S. A. Halim, and M. Darus, “Hankel determinant for functions starlike and convex with respect to symmetric points,” Journal of Quality Measurement and Analysis, vol. 2, no. 1, pp. 37–43, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. G. Singh, “Hankel determinant for analytic functions with respect to other points,” Engineering Mathematics Letters, vol. 2, no. 2, pp. 115–123, 2013. View at Google Scholar · View at MathSciNet
  30. A. K. Mishra and P. Gochhayat, “Second Hankel determinant for a class of analytic functions defined by fractional derivative,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 153280, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. Mohammed and M. Darus, “Second Hankel determinant for a class of analytic functions defined by a linear operator,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 455–462, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W. R. Ibrahim, “Bounded nonlinear functional derived by the generalized Srivastava-Owa fractional differential operator,” International Journal of Analysis, vol. 2013, Article ID 542828, 7 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. K. Mishra and S. N. Kund, “The second Hankel determinant for a class of analytic functions associated with the Carlson-Shaffer operator,” Tamkang Journal of Mathematics, vol. 44, no. 1, pp. 73–82, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. G. Singh, “Hankel determinant for a new subclass of analytic functions,” Scientia Magna, vol. 8, no. 4, pp. 61–65, 2012. View at Google Scholar
  36. B. S. Mehrok and G. Singh, “Estimate of second Hankel determinant for certain classes of analytic functions,” Scientia Magna, vol. 8, no. 3, pp. 85–94, 2012. View at Google Scholar
  37. G. Shanmugam, B. Adolf Stephen, and K. G. Subramanian, “Second Hankel determinant for certain classes of analytic functions,” Bonfring International Journal of Data Mining, vol. 2, no. 2, pp. 57–60, 2012. View at Google Scholar
  38. D. V. Krishna and T. Ramreddy, “Coefficient inequality for certain subclass of analytic functions,” Armenian Journal of Mathematics, vol. 4, no. 2, pp. 98–105, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. A. Abubaker and M. Darus, “Hankel determinant for a class of analytic functions involving a generalized linear differential operator,” International Journal of Pure and Applied Mathematics, vol. 69, no. 4, pp. 429–435, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. M. H. Al-Abbadi and M. Darus, “Hankel determinant for certain class of analytic function defined by geberalized derivative operator,” Tamkang Journal of Mathematics, vol. 43, no. 3, pp. 445–453, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  41. D. Bansal, “Upper bound of second Hankel determinant for a new class of analytic functions,” Applied Mathematics Letters, vol. 26, no. 1, pp. 103–107, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. V. K. Deekonda and R. Thoutreddy, “An upper bound to the second Hankel determinant for a subclass of analytic functions,” Bulletin of International Mathematical Virtual Institute, vol. 4, no. 1, pp. 17–26, 2014. View at Google Scholar · View at MathSciNet
  43. D. V. Krishna and T. Ramreddy, “Coefficient inequality for certain subclasses of analytic functions,” New Zealand Journal of Mathematics, vol. 42, pp. 217–228, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. S. K. Lee, V. Ravichandran, and S. Supramaniam, “Bounds for the second Hankel determinant of certain univalent functions,” Journal of Inequalities and Applications, vol. 2013, article 281, 17 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. G. Murugusundaramoorthy and N. Magesh, “Coefficient inequalities for certain classes of analytic functions associated with Hankel determinant,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 3, pp. 85–89, 2009. View at Google Scholar · View at MathSciNet
  46. N. Mohamed, D. Mohamad, and S. C. Soh, “Second Hankel determinant for certain generalized classes of analytic functions,” International Journal of Mathematical Analysis, vol. 6, no. 17, pp. 807–812, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. J. W. Noonan and D. K. Thomas, “On the second Hankel determinant of areally mean p-valent functions,” Transactions of the American Mathematical Society, vol. 223, no. 2, pp. 337–346, 1976. View at Google Scholar · View at MathSciNet
  48. S. Verma, S. Gupta, and S. Singh, “Bounds of Hankel determinant for a class of univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 147842, 6 pages, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. A. Yahya, S. C. Soh, and D. Mohamad, “Second Hankel determinant for a class of a generalised Sakaguchi class of analytic functions,” International Journal of Mathematical Analysis, vol. 7, no. 33, pp. 1601–1608, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  50. M. Raza and S. N. Malik, “Upper bound of third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli,” Journal of Inequalities and Applications, vol. 2013, article 412, 2013. View at Google Scholar
  51. K. O. Babalola, “On H3(1) Hankel determinants for some classes of univalent functions,” in Inequality Theory and Applications, vol. 6, pp. 1–7, Nova Science, 2010. View at Google Scholar
  52. P. L. Duren, “Univalent functions,” in Grundlehren der Mathematischen Wissenschaften, vol. 259, Springer, New York, NY, USA, 1983. View at Google Scholar
  53. R. J. Libera and E. J. Złotkiewicz, “Early coefficients of the inverse of a regular convex function,” Proceedings of the American Mathematical Society, vol. 85, no. 2, pp. 225–230, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  54. R. J. Libera and E. J. Złotkiewicz, “Coefficient bounds for the inverse of a function with derivative in 𝒫,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 251–257, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet